Vol. 252, No. 2, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Note on the relations in the tautological ring of g

Shengmao Zhu

Vol. 252 (2011), No. 2, 499–510
Abstract

We give some nontrivial relations in the tautological ring of g. These are derived from some new geometric relations obtained by localization on the moduli of stable quotients, which was recently introduced by A. Marian, D. Oprea and R. Pandharipande.

Keywords
tautological relations, moduli space, stable quotients
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 05A15
Milestones
Received: 3 December 2010
Revised: 2 March 2011
Accepted: 18 April 2011
Published: 29 October 2011
Authors
Shengmao Zhu
Department of Mathematics and Center of Mathematical Sciences
Zhejiang University
Hangzhou, Zhejiang 310027
China